# SDR P5CA9600123

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: R-Flange
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENGINE RIGHT HAND R-FLANGE CRACKED AT 3:30 POSITION.  WELDED IAW AMS 58-17 IAW P/W 72-53-01.
